# SDR ASAA0410192

- Difficulty date: April 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM TOP SURFACE AT STATION 1006, RBL 1-LBL 12 IS CORRODED. REMOVED DAMAGED RPR, INSTALLED REPLACEMENT RPR ANGLES IAW SRM 53-10-9.  (M)
